# SDR 95FDEA01089

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 480 UNDER NR 5 SEAT TRACK.  REMOVED CORROSION AS PER SRM 51-20-11, CORROSION REMOVED BEYOND LIMITS.  INSTALLED DOUBLER PER EA 7-5310-25380 8/4/95.
